# SDR SIMA20120503014

- Difficulty date: May 3, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,499 hours, 16,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND THE BAGGAGE DOOR SILL HAS CORROSION AT NUT PLATE (4 EACH).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CARGO DOOR SILL, LOCATED & DRILLED NEW SILL BLENDED CORROSION ON EXISTING SILL REF SRM 51-10-03, 100 PERCENT MATERIAL LOSS, OUT OF LIMITS.  INSTALLED NEW SILL PER SRM 51-40-02.  PAINT: RE-STORED FINISH IAW SRM 51-21-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
